# SDR QXEA0200823

- Difficulty date: May 10, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER PRESSURE BULKHEAD SKIN CHAFED.  NOSE LANDING GEAR BAY Z115.50 Y3R Z87.  REPAIRED IAW HORIZON AIR EA 2-53-395.
